Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A space on which diameter-type packing measure is not Borel regular


Author: H. Joyce
Journal: Proc. Amer. Math. Soc. 127 (1999), 985-991
MSC (1991): Primary 28A75
DOI: https://doi.org/10.1090/S0002-9939-99-05149-7
MathSciNet review: 1641642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a separable metric space on which 1-dimensional diameter-type packing measure is not Borel regular.


References [Enhancements On Off] (What's this?)

  • 1. H. Federer, Geometric Measure Theory. Springer-Verlag, 1969. MR 41:1976
  • 2. H. Haase, Non-$\sigma$-finite sets for packing measure. Mathematika 33 (1986), 129-136. MR 88a:28003
  • 3. H. Haase, Packing measures on ultrametric spaces. Studia. Math. 91 (1988), 189-203. MR 90b:28016
  • 4. H. Haase, The packing theorem and packing measure. Math. Nachr. 146 (1990), 77-84. MR 91m:28006
  • 5. J. D. Howroyd, On Hausdorff and packing dimension of product spaces. Math. Proc. Camb. Phil. Soc. 119 (1996), 715-727. MR 96j:28006
  • 6. H. Joyce, Concerning the problem of subsets of finite positive packing measure. J. London Math. Soc. (2) 56 (1997), 557-566. CMP 98:06
  • 7. H. Joyce, Packing measures, packing dimensions, and the existence of sets of positive finite measure. Thesis, University College London, 1995.
  • 8. H. Joyce and D. Preiss, On the existence of subsets of finite positive packing measure. Mathematika 42 (1995), 15-24. MR 96g:28010
  • 9. P. Mattila, Geometry of Sets and Measures in Euclidean Spaces. Cambridge University Press, 1995.
  • 10. P. Mattila and R. D. Mauldin, Measure and dimension functions: measurability and densities. Math. Proc. Camb. Phil. Soc. 121 (1997), 81-100. MR 97k:28014
  • 11. S. J. Taylor and C. Tricot, Packing measure and its evaluation for a Brownian path. Trans. Amer. Math. Soc. 288 (1985), 679-699. MR 87a:28002
  • 12. C. Tricot, Two definitions of fractional dimension. Math. Proc. Camb. Phil. Soc. 91 (1982), 57-74. MR 84d:28013

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28A75

Retrieve articles in all journals with MSC (1991): 28A75


Additional Information

H. Joyce
Affiliation: Department of Mathematics, University of Jyväskylä, SF-40351 Jyväskylä, Finland
Address at time of publication: 10 Shearwater, Orton Wistow, Peterborough, Cambs PE2 64W, England
Email: joyce@math.jyu.fi

DOI: https://doi.org/10.1090/S0002-9939-99-05149-7
Keywords: Packing measure, Borel regularity
Received by editor(s): December 11, 1996
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society